# SDR AALA202002249027

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 68,055 hours, 30,979 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FO WINDOW CAME OPEN ON T/O ROLL WILL NOT CLOSE. INSPECTED AND CLOSED COCKPIT WINDOW IAW AMM 56-12-11. OPS CHECK GOOD.
